# SDR A6WA2020052087263

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 37,911 hours, 36,407 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1702A
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 37,641 hours, 35,791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT CREW RECEIVED A FLAP FAIL CAUTION MESSAGE. THE CREW REVIEWED THE QRH, CONTACTED DISPATCH AND ATC, DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION WITH AN OTHERWISE NORMAL LANDING. RECEIVED FLAPS FAIL AT 8 DEG WHEN COMPLETING AFTER TAKE-OFF CHECKLIST.   "AIRCRAFT REMOVED FROM SERVICE"  REPLACED RIGHT BPSU PER AMM 27-51-10 SN OFF 2382  SN ON 1702A  DMB
